Skip to search formSkip to main content
You are currently offline. Some features of the site may not work correctly.

Drug Induced Thrombocytopenia

Known as: DITP, Drug-Induced Immune Thrombocytopenia, Drug-Induced Thrombocytopenia 
Thrombocytopenia caused by ingested or injected drugs. It may be the result of decreased platelet production due to bone marrow suppression or… Expand
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
Review
2013
Review
2013
Drug-induced immune thrombocytopenia (DITP) is a challenging clinical problem that is under-recognized, difficult to diagnose and… Expand
  • figure 1
  • table 2
  • table 1
  • table 3
  • table 4
Is this relevant?
Highly Cited
2010
Highly Cited
2010
Drug-induced immune thrombocytopenia (DITP) is often suspected in patients with acute thrombocytopenia unexplained by other… Expand
  • table 1
  • table 4
  • table 2
  • table 3
  • figure 1
Is this relevant?
Review
2009
Review
2009
Drug-induced immune thrombocytopenia (DITP) can be triggered by a wide range of medications. Although many cases of DITP are mild… Expand
  • table 1
  • figure 1
  • table 2
  • figure 2
  • table 3
Is this relevant?
Review
2009
Review
2009
Although drugs are a common cause of acute immune-mediated thrombocytopenia in adults, the drug etiology is often initially… Expand
  • figure 1
  • table 1
  • table 2
Is this relevant?
Review
2009
Review
2009
Drug-induced thrombocytopenia was first described in the 19th century, yet our understanding of its pathogenesis continues to… Expand
Is this relevant?
Highly Cited
2006
Highly Cited
2006
BackgroundRNA interference (RNAi) technology is a powerful methodology recently developed for the specific knockdown of targeted… Expand
  • table 1
  • table 2
  • table 3
  • table 4
  • table 5
Is this relevant?
Highly Cited
2001
Highly Cited
2001
ITP and dITP exist in all cells. dITP is potentially mutagenic, and the levels of these nucleotides are controlled by inosine… Expand
  • table 2
Is this relevant?
Highly Cited
1999
Highly Cited
1999
BACKGROUND The immunological type of heparin-induced thrombocytopenia (HIT) is the most frequent drug-induced thrombocytopenia… Expand
  • table 1
  • figure 1
  • table 2
  • table 3
  • figure 2
Is this relevant?
Review
1998
Review
1998
Heparin-induced thrombocytopenia (HIT) is an immune-mediated adverse effect of heparin that is important because of its… Expand
Is this relevant?
Highly Cited
1993